Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12829
Title: Is Tsallis thermodynamics nonextensive?
Author: Vives i Santa-Eulàlia, Eduard
Planes Vila, Antoni
Keywords: Termodinàmica
Mecànica estadística
Thermodynamics
Statistical mechanics
Issue Date: 2002
Publisher: American Physical Society
Abstract: Within the Tsallis thermodynamics framework, and using scaling properties of the entropy, we derive a generalization of the Gibbs-Duhem equation. The analysis suggests a transformation of variables that allows standard thermodynamics to be recovered. Moreover, we also generalize Einsteins formula for the probability of a fluctuation to occur by means of the maximum statistical entropy method. The use of the proposed transformation of variables also shows that fluctuations within Tsallis statistics can be mapped to those of standard statistical mechanics.
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.88.020601
It is part of: Physical Review Letters, 2002, vol. 88, núm. 2, p. 020601-1-020601-4
URI: http://hdl.handle.net/2445/12829
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
513163.pdf76.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.